# SDR DXTA200702470

- Difficulty date: September 11, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N921QS
- Make and model: Cessna 750
- Aircraft serial: 7500241
- Aircraft time: 2,418 hours, 1,540 cycles
- Engine: Allsn AE3007C
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

STATIC TAKEOFF: ALL ENGINES AND AIRCRAFT INDICATIONS GOOD. AT 60 KIAS RT SEAT PILOT CALLED FOR ABORT DUE TO SMOKE IN COCKPIT. SMOKE WAS BLUE IN COLOR, OIL ODOR.   09-27-07   CLEANED LEFT AND RIGHT OZONE CONVERTERS IAW CE-750 M/M CHAPTER 21-71-00. CLEANED COALESCERS (LT & RT) IAW CE-750 MM TASK 12-10-01-160. OPERATIONAL AND LEAK CHECKS GOOD.
